# SDR R61A2021052000439

- Difficulty date: May 16, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 33,590 hours, 25,856 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA2523
- Condition: Partial Deploy
- Location: L2 Door
- Part time: 5,199 hours, 3,739 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE GIRT BAR WILL NOT RELEASE SLIDE ASSEMBLY. SLIDE ASSEMBLY PARTIALLY DEPLOYED. R&R L2 EMERGENCY EVACUATION SLIDE ASSEMBLY.
